Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Redness in foreskin, pain while retracting, burning. Applied Coniderm, Fluconazole, not cured. Solution ?

Good mrng Sir, I have been suffering with my genital parts. Redness in foreskin . Glan is ok. While retract I feel pain and burning . I went to Physician. he prescribed me to apply Coniderm-F oint. and Fluconazole - 150 once in a week for 3 week and Doxcef -CV antibiotic for 5 dyas. For 12 days I have been suffering. But it is not fully cured. Plz. help. I don t have sugar.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  5621
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.You have redness of the foreskin which is painful while retracting. and getting burning while passing urine.This is mostly due to infection of the glans and foreskin termed as Balanoposthitis. Usually it is due to fungal infection allergy to irritants .Please clean the glans and foreskin with warm water and apply Gel Daskyl twice daily and take Tab Zocon 50 mg as a single dose.Once infection subsides consult some surgeon who will examine and if you have Phimosis will take a decision whether you need to be circumcised or not./
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor